Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having headaches daily at the same time in the evenings. Having sinus issues. Vasomotor rhinitis?

I have been getting mild to severe headaches every evening at the same time for the last two weeks. Last night s was so severe I felt delirious and eventually vomited (which provided some relief). These groupings of headaches have been coming on and off for a year. I also seem to have some unknown sinus issues which may be related? Doctors thought it might be Vasomotor Rhinitis . Please help!
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

Vacuum headaches are common in people that have chronic sinusitis and their nostrils are blocked for any reason. I think that relieving your nose block should be a good way to deal with your headaches that are related to the sinusitis. Also using effective antibiotics to clear out the rhinitis is a way to deal with your headaches too. Please consult an ENT specialist to take care of the problems if the above are not helping.

Take care and have a lovely day !
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor